AAM  >> Vol. 2 No. 2 (May 2013)

    一类SEIRS传染病模型的全局稳定性
    The Global Stability of a SEIRS Epidemic Model

  • 全文下载: PDF(232KB) HTML    PP.83-88   DOI: 10.12677/AAM.2013.22011  
  • 下载量: 1,186  浏览量: 5,800  

作者:  

王 霞:山西大学,太原;
洪凤玲,闫卫平

关键词:
SEIRS模型全局稳定性非线性发病率Lyapunov函数复合矩阵 SEIRS Model; Global Stability; Nonlinear Incidence; Lyapunov Function; Compound Matrix

摘要:

本文主要研究的SEIRS传染病模型中的发病率是具有人为影响的一般非线性的,出生率和死亡率均为常数。基本再生数决定论疾病的稳定性和存在及灭亡。若R0 ≤ 1时,则无病平衡点存在且唯一,是全局渐进稳定的,此时疾病会灭亡。若R0 > 1,则存在唯一的地方性平衡点,且是全局渐进稳定的,此时疾病会一直持续下去形成地方病。

In this paper, a SEIRS epidemic model with generally nonlinear incidence rate, which can be influenced by psychological effect, and constant recruitment and disease-caused death in epidemiology is considered. It is investigated that the global dynamic is completely determined by the basic reproduction number . If holds, then the only disease-free equilibrium is global stable and the disease dies out. If holds, then the unique endemic equilibrium in its feasible region is globally stable and the disease persists at an endemic equilibrium state.

文章引用:
王霞, 洪凤玲, 闫卫平. 一类SEIRS传染病模型的全局稳定性[J]. 应用数学进展, 2013, 2(2): 83-88. http://dx.doi.org/10.12677/AAM.2013.22011

参考文献

[1] W. M. Liu, S. A. Lein and Y. Lwasa. Influence of nonlinear incidence rates upon the behavior of SIRS epidemiological models. Journal of Mathematical Biology, 1986, 23(2): 187-204.
[2] W. R. Derrick, P. den van Driessche. A disease transmission model in a nonconstant population. Journal of Mathematical Biology, 1993, 31(5): 495-512.
[3] R. Xu, Z. E. Ma. Global stability of a SIR epidemic model with nonlinear incidence rate and time delay. Nonlinear Analysis: Real World Application, 2009, 10(5): 3175-3189.
[4] L. J. Chen. Global stability of a SEIR epidemic model with nonmonotone incidence rate. Journal of Biomathematics, 2009, 24: 591-598.
[5] H. F. Huo, Z. P. Ma. Dynamics of a delayed epidemic model with nonmonotonic incidence rate. Communications in Nonlinear Science and Numerical Simulation, 2010, 15: 459-468.
[6] C. J. Sun, Y. P. Lin and S. P. Tang. Global stability for a special SEIR epidemic model with nonlinear incidence rates. Chaos, Solitons & Fractals, 2007, 33(1): 290-297.
[7] H. R. Thieme. Convergence results and a Poincaré-Bendixson trichotomy for asymptotically autonomous differential equations. Journal of Mathematical Biology, 1992, 30(7): 755-763.
[8] 马知恩, 周义仓, 王稳地, 靳祯. 传染病动力学的数学建模与研究[M]. 北京: 科学出版社, 2006.
[9] 路征一, 周义仓. 数学生物学进展[M]. 北京: 科学出版社, 2006.
[10] 路征一, 王稳地. 生物数学前沿[M]. 北京: 科学出版社, 2008.
[11] H. R. Freedman, S. G. Ruan and M. X. Tang. Uniform persistence and flows near a closed positively invariant set. Journal of Dynamics and Differential Equations, 1994, 6(4): 583-600.